Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from seborrheic of scalp, using Ionax-T no results. Blister formation near eyebrows. Worried

Hello Doctor PVS Prasad,
I'm suffering from seborrheic of scalp. I have been using Ionax-T scalp shampoo for the past 6 months and it is not giving me any good results...If i apply this will be good for 1 week thats it.
I'm getting blister formation in eyebrows also..for that doctor had given me TRIBEN-B lotion.
Now-a-days, I have stop using this shampoo.... and my head is again back to normal with full of dandruff and scales are coming out.
What can be done to avoid this kind of problem.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
It seems that you are having pemphigus foliaceous.
It is not simple dandruff or seborrhiec dermatitis.

Pemphigus foliaceus is an autoimmune disease.

The building block cells of the epidermis are called keratinocytes. These cells are cemented together at special sticky spots called desmosomes. In pemphigus foliaceus autoantibodies bind to a protein called desmoglein-1, which is found in desmosomes in the keratinocytes near the top of the epidermis.
It may be exacerbated by sun exposure.
Certain drugs like captopril, penicillamine, nifedine may provoke PF.
Topical steroid with antibiotics may be used.
Oral steroid may be taken for long time in tappering dose.
Antimetabolite azathioprine may be taken.

But, you should consult eminent dermatologist.

Dr. Ilyas Patel MD
Answered: Sat, 1 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor